# SDR SWAA2021110540208

- Difficulty date: November 4, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 64,354 hours, 37,930 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmitter
- Condition: Failed
- Location: Te Flap Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLAPS WOULD NOT MOVE TO COMMANDED POSITION WITH THE LEVER. FLAPS WENT TO APPROX 13 DEGREES AND HAD TO EXTEND TO 15 WITH ALTERNATE EXTENSION ; / [01] REMOVED AND REPLACED RIGHT FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECK NORMAL.
